Skip to Content

Just stated prozac 4 days ago and my head feels foggy...like I am in a cloud. will that improve?

Responses (2)

balbanese 12 Sep 2012

Yes, normal. You want to give it a minimum of 10-days out to 2-3 weeks to really settler in. If you still feel like this, like your brain has turned into a large wad of damp cotton, tell your Dr. Maybe a dose or med change may be in order. Hope this helps.

debmauldin 22 Sep 2012

I just started Prozac 4 days ago also. I'm taking the generic fluxotine, as that is all my insurance will cover. I have been on and off of Prozac or fluxotine for close to 20 years. I do have some of the foggy headedness and found that it goes away in a couple of weeks. Dry mouth is the consistent side-effect for me.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Another on about Viibryd?

Posted 10 Oct 2011 2 answers

Sleeping and Prozac?

Posted 17 Jul 2013 1 answer

Switch from Paxil to Prozac. Feeling dizzy?

Posted 14 Aug 2015 2 answers

On fluoxetine 4 weeks?

Posted 3 Dec 2015 1 answer

Prozac for OCD dosage increase?

Posted 27 Apr 2016 5 answers